# SDR UIEA2017072801357

- Difficulty date: July 22, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 75,187 hours, 13,694 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT MLG DOOR INNER SKIN REPAIR DOUBLER SURFACE FOUND CHAFED.  THE DOUBLER WAS REPLACED IAW R1-52-83-1195, REV A.
